# SDR HALA2010062300269

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,637 hours, 5,317 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB-STATUS MSG "ELEVATOR FEEL" ILLUMINATED.  ACCOMPLISHED FIM 27-31-06 FIG 106 BLOCK 1 AND BLOCK 2 NO DEFECTS NOTED - NO LEAKS NOTED IN PITOT STATIC SYSTEM TO ELEV FEEL COMPUTER - TEST OK.
